# SDR SWIA201229418

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 22,200 hours, 17,679 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT SPHERICAL BEARINGS SHOW SIGNS OF CORROSION.  (SERVICE)  REPLACED LEFT ENGINE FWD YOKE MOUNT.
